# SDR IPXA2021032567264

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,134 hours, 15,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Noise
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALOUD SQUEAKING/SCRATCHING SOUND ABOVE L1 DOOR ON TAXI ININSPECTED L1 DOOR AREA HIGH & LOW. ALSO ABOVE SLIDING CEILING PANEL. NO ABNORMALIES FOIUND. TRACH CANDOOR IN GALLEY WAS OPEN & FLOPPING . SUSPECT SAME. OK FOR SERVICE. REF MM 52 00 00
